Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 79, NWS Lake Charles, LA

May 28, 20244 counties in Texas; Calcasieu Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 28, 2024, 2:19 PM CDT for 4 counties in Texas; Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2024, 2:19 PM CDT (19:19 UTC)
Expired
May 28, 2024, 5:30 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Calcasieu Parish, LA, Jefferson Davis Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 51 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:02 PM CDTFLASH FLOOD1 Nne Westlake, LAWater level out of the banks on Coach Williams Road.
May 28, 4:36 PM CDTFLASH FLOOD2 Nnw Moss Bluff, LAPictures of significant flooding around the Moss Bluff area.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2024-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2024-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4311 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
-0.8
Supercell composite
-4.3

Open this sounding in Storm Lab

The text

As transmitted.

624 
WGUS54 KLCH 281919
FFWLCH
LAC019-053-TXC199-241-351-361-282230-
/O.NEW.KLCH.FF.W.0079.240528T1919Z-240528T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
219 PM CDT Tue May 28 2024

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Calcasieu Parish in southwestern Louisiana...
  South Central Jefferson Davis Parish in southwestern Louisiana...
  Northeastern Hardin County in southeastern Texas...
  Southeastern Jasper County in southeastern Texas...
  Southwestern Newton County in southeastern Texas...
  Northeastern Orange County in southeastern Texas...

* Until 530 PM CDT.

* At 219 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. The expected rainfall rate is 1 to 3 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lake Charles, Sulphur, Orange, Lumberton, Silsbee, Westlake, 
  Vinton, Iowa, Starks, Deweyville, Mauriceville, Moss Bluff, Lake 
  Charles Regional Airport, Buna, Evadale, Hayes, Edgerly, Lunita, 
  Toomey and Forest Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3042 9428 3046 9424 3050 9408 3047 9379
      3043 9370 3040 9374 3037 9324 3013 9281
      3005 9290 3005 9316 3013 9361 3031 9425

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$
1 follow-up statement
149 
WGUS74 KLCH 281958
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
258 PM CDT Tue May 28 2024

TXC199-282008-
/O.CAN.KLCH.FF.W.0079.000000T0000Z-240528T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hardin TX-
258 PM CDT Tue May 28 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HARDIN COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

&&

LAT...LON 3048 9406 3047 9379 3043 9370 3043 9372
      3040 9374 3037 9324 3013 9281 3005 9290
      3005 9317 3013 9361 3025 9401

$$

LAC019-053-TXC241-351-361-282230-
/O.CON.KLCH.FF.W.0079.000000T0000Z-240528T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calcasieu LA-Jefferson Davis LA-Jasper TX-Newton TX-Orange TX-
258 PM CDT Tue May 28 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT THIS 
AFTERNOON FOR CALCASIEU AND SOUTH CENTRAL JEFFERSON DAVIS PARISHES 
AND SOUTHEASTERN JASPER, SOUTHWESTERN NEWTON AND NORTHEASTERN ORANGE 
COUNTIES...

At 258 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 4 inches of rain have 
fallen. The expected rainfall rate is 1 to 3 inches in 1 hour. 
Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Lake Charles, Sulphur, Orange, Westlake, Vinton, Iowa, Starks, 
  Moss Bluff, Lake Charles Regional Airport, Deweyville, 
  Mauriceville, Buna, Hayes, Edgerly, Carlyss, Buhler, Lunita, 
  Toomey, Forest Heights and Hartburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3048 9406 3047 9379 3043 9370 3043 9372
      3040 9374 3037 9324 3013 9281 3005 9290
      3005 9317 3013 9361 3025 9401

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:48 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, May 28, 12:48 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1248 PM CDT Tue May 28 2024

...New AVIATION...

.SHORT TERM...
(Today through Thursday night)

Wx map shows a weak pressure gradient across the area, with light
south winds along and south of the I-10 corridor, calm further
north. Aloft, a large mid to upper level ridge continues over
Mexico, South Texas, and the Southwest Gulf of Mexico, with a
broad trough over the Central U.S. Temperatures this morning
remain in the upper 70s to lower 80s, with dewpoints in the mid
70s to near 80 across the area. The persistent smoke from Central
America that has spread northward across the Western Gulf of
Mexico and our region is keeping lower visibilities in the 2 to 5
mile range this morning, and likely will continue through
daybreak, with some slow improvement during the day.

For today, expect hot and humid conditions to continue. Afternoon
high temperatures expected to reach the lower to mid 90s, with
maximum heat index values or apparent temperatures ranging from
100 to 107 degrees. This is just below our heat advisory criteria,
thus will not be re-issuing at this time.

The other issue will be the increased chances of showers and
thunderstorms, around 20-30% over Louisiana, 30-40% over Southeast
Texas as a shortwave upper level disturbance within the northwest
flow aloft affects the region. Some of these thunderstorms could
possibly reach severe limits, with damaging winds the primary
weather threat. The Storm Prediction Center has the area from
Alexandria to Lake Charles westward in a Slight Risk (Level 2 of
5) for severe thunderstorms, and points eastward in a Marginal
Risk (Level 1 of 5) for severe thunderstorms. Most of the
activity expected during the afternoon/early evening hours.

For tonight through Thursday night, expect the mid to upper level
trough over the Central and Eastern U.S. to gradually deepen,
eroding the mid to upper level ridge over the Gulf of Mexico.
Expect the surface high pressure ridge over the Northern Gulf of
Mexico to keep moist south to southeast winds over the region.
The increased low level moisture, coupled with the periodic
disturbances within the northwest flow aloft, expected to bring
increased chances of showers and thunderstorms each afternoon.
Expect slightly lower morning lows in the upper 60s to lower 70s,
and daytime highs in the 80s due to the increased afternoon cloud
cover.

08/DML

&&

.LONG TERM...
(Friday through Tuesday)

The long term forecast remains fairly consistent with ridging
building in the west and a surface high over the Great Lakes Region.
We will see a few disturbances track across the region during the
second half of the week, while at the same time a surface boundary
will meander across the region.  This set up will lead to an
interesting dynamic where the relative unstable pattern will be
competing against the stabilizing effect of the ridge. Each
afternoon will have the chance for showers and thunderstorms as
daytime heating will be needed to overcome capping and subsidence
aloft. During each afternoon PoPs will be in the 30 to 50% range.
However, if the ridge is stronger than forecasted or if high clouds
limit day time heating rain chances will drop.

The high pressure to our east will keep a consistent south flow into
the CWA. Dew points will remain stubbornly high in the mid 70s.
Temperatures will be a few degrees higher than typical for this time
of year with highs in the mid to upper 80s and low in the high 60s
to mid 70s. The heat index will peak around 95 each day.

14/Slaughter

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Tue May 28 2024

Showers and storms are currently moving through the area with
impacts to terminals expected late in the afternoon and this
evening. Multiple rounds of activity are expected, with tapering
likely overnight.

&&

.MARINE...
Surface high pressure ridge across the Northern Gulf of Mexico
will result in a persistent, light onshore flow continuing well
into the weekend. Expect isolated to scattered showers and
thunderstorms today through the end of the week.

08/DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  91  70  85  68 /  30  10  60  30
LCH  91  73  85  73 /  50  20  50  40
LFT  94  74  88  75 /  40  30  30  30
BPT  91  73  88  75 /  50  10  60  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

SHORT TERM...08
LONG TERM....14
AVIATION...08

In the hours before

Special weather statement, May 28, 1:23 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
123 PM CDT Tue May 28 2024

LAZ027-028-030>032-281900-
Evangeline LA-Allen LA-Beauregard LA-Vernon LA-Rapides LA-
123 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN RAPIDES...
NORTHWESTERN EVANGELINE...EASTERN BEAUREGARD...SOUTHEASTERN VERNON
AND ALLEN PARISHES THROUGH 200 PM CDT...

At 123 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kolin to near Tulla. Movement was
southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oakdale, Oberlin, Glenmora, Elizabeth, Turkey Creek, Reeves, Dry
Creek, Pitkin, Sugartown, Mittie, Grant, Pine Prairie, Bayou Chicot,
Harmony, Allen Parish Airport, Tulla, Leblanc, Beaver, Bond, and
Calcasieu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
central, southwestern and west central Louisiana.

&&

LAT...LON 3082 9233 3042 9311 3079 9334 3114 9262
TIME...MOT...LOC 1823Z 323DEG 21KT 3124 9229 3070 9322

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Tingler
Special weather statement, May 28, 1:33 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
133 PM CDT Tue May 28 2024

LAZ141-TXZ180-201-259-261-262-516-616-281845-
Northern Calcasieu LA-Hardin TX-Northern Orange TX-
Southern Newton TX-Southern Orange TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
133 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN TYLER...SOUTHWESTERN
NEWTON...NORTHEASTERN HARDIN...NORTHEASTERN ORANGE AND SOUTHEASTERN
JASPER COUNTIES THROUGH 145 PM CDT...

At 133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Caney Head to Mauriceville. Movement was
east at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vegetation and outdoor objects is possible.

Locations impacted include...
Orange, Vidor, Silsbee, Deweyville, Evadale, Mauriceville, Buna,
Caney Head, Weiss Bluff, Gist, Hartburg, Forest Heights, Wrights
Settlement, and Devils Pocket.

This includes Interstate 10 in Texas between mile markers 875 and
867.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 600 PM CDT for southwestern Louisiana.

&&

LAT...LON 3067 9411 3053 9388 3052 9388 3052 9387
      3043 9372 3043 9373 3042 9372 3040 9374
      3040 9369 3006 9381 3036 9428
TIME...MOT...LOC 1833Z 278DEG 32KT 3049 9421 3021 9390

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Tingler
Special weather statement, May 28, 1:47 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
147 PM CDT Tue May 28 2024

LAZ074-141-241-281915-
Southern Calcasieu LA-Northern Calcasieu LA-East Cameron LA-
147 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CAMERON AND
SOUTHWESTERN CALCASIEU PARISHES THROUGH 215 PM CDT...

At 147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vinton to near Gibbstown. These storms
were nearly stationary.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Sulphur, Vinton, Grand Lake, Lacassine National Wildlife Refuge, Lake
Charles Regional Airport, Carlyss, Hacketts Corner, Heberts Marina,
Sweet Lake, Gibbstown, and Edgerly.

This includes Interstate 10 in Louisiana between mile markers 7 and
20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southwestern Louisiana.

&&

LAT...LON 2998 9327 3002 9327 3005 9329 3005 9341
      3020 9367 3030 9357 3006 9300 3004 9300
      3004 9294 2999 9283 2981 9298
TIME...MOT...LOC 1847Z 221DEG 1KT 3022 9355 2997 9309

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Tingler
Local storm report, May 28, 2:05 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
205 PM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     1 NNW Kountze           30.38N 94.32W
05/28/2024                   Hardin             TX   Fire Dept/Rescue

            Kountze Fire department reports roof
            collapse at a car wash near Dollar General
            in Kountze.

&&

DJ
Local storm report, May 28, 2:08 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Lake Charles LA
208 PM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     1 SSW Village Mills     30.47N 94.41W
05/28/2024                   Hardin             TX   Fire Dept/Rescue

            Kountze Fire reports powerlines and a tree
            across a house on Holland Cemetery rd.

&&

DJ
Special weather statement, May 28, 2:15 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
215 PM CDT Tue May 28 2024

LAZ141-TXZ201-261-262-515-516-616-281945-
Northern Calcasieu LA-Hardin TX-Northern Orange TX-
Southern Newton TX-Southern Orange TX-Southern Jasper TX-
Upper Jefferson TX-
215 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL CALCASIEU PARISH...
NORTH CENTRAL JEFFERSON...SOUTHWESTERN NEWTON...SOUTHEASTERN
HARDIN...ORANGE AND SOUTHEASTERN JASPER COUNTIES THROUGH 245 PM
CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rose City to Gist to near Forest Heights.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to vegetation and outdoor
         objects is possible.

Locations impacted include...
Beaumont, Orange, Lumberton, Vidor, Bridge City, West Orange, Vinton,
Deweyville, Starks, Evadale, Mauriceville, Bevil Oaks, Rose City,
Pine Forest, Lakeview, Weiss Bluff, Gist, Pinehurst, Hartburg, and
Forest Heights.

This includes Interstate 10 in Texas between mile markers 880 and
855, and between mile markers 853 and 852.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
southeastern Texas. A Severe Thunderstorm Watch also remains in
effect until 600 PM CDT for southwestern Louisiana.

&&

LAT...LON 3012 9429 3045 9400 3038 9372 3021 9352
      3013 9370 3009 9373 3006 9370 3006 9372
      2999 9378 2998 9383 2999 9386 2997 9385
      3001 9396 3001 9400 3003 9400 3003 9403
      3007 9403 3009 9409 3010 9413 3006 9414
TIME...MOT...LOC 1913Z 289DEG 32KT 3009 9408 3027 9389 3023 9372

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Tingler

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 11:20 AM CDTSpecial Weather StatementLCHJasper, Tyler25 min
May 28, 11:33 AM CDTSpecial Weather StatementLCHNewton27 min
May 28, 11:35 AM CDTSevere Thunderstorm WarningLCHJasper, Newton40 min
May 28, 11:47 AM CDTSpecial Weather StatementLCHJasper, Tyler28 min
May 28, 11:58 AM CDTSpecial Weather StatementLCHNewton32 min
May 28, 12:07 PM CDTSevere Thunderstorm WarningLCHJasper, Newton41 min
May 28, 12:40 PM CDTSpecial Weather StatementLCHNewton35 min
May 28, 12:46 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler59 min
May 28, 12:52 PM CDTFlash Flood WarningLCHJasper, Newton3 hr
May 28, 12:57 PM CDTSevere Thunderstorm WarningLCHNewton33 min
May 28, 1:33 PM CDTSpecial Weather StatementLCHOrange12 min
May 28, 1:37 PM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange, Tyler38 min
May 28, 2:15 PM CDTSpecial Weather StatementLCHOrange30 min
May 28, 2:34 PM CDTSpecial Weather StatementLCHOrange26 min
May 28, 12:12 PM CDTSpecial Weather StatementLCHVernon33 min
May 28, 12:31 PM CDTSpecial Weather StatementLCHBeauregard29 min
May 28, 1:00 PM CDTSpecial Weather StatementLCHVernon30 min
May 28, 1:08 PM CDTSpecial Marine WarningLCH37 min
May 28, 1:17 PM CDTSpecial Weather StatementLCHCameron28 min
May 28, 1:23 PM CDTSpecial Weather StatementLCHAllen37 min
May 28, 1:47 PM CDTSpecial Weather StatementLCHCameron28 min
May 28, 2:03 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron57 min
May 28, 2:06 PM CDTSpecial Marine WarningLCH39 min
May 28, 2:23 PM CDTSpecial Weather StatementLCHJefferson Davis37 min
May 28, 2:31 PM CDTSpecial Marine WarningLCH59 min
May 28, 2:41 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis34 min
May 28, 2:45 PM CDTSpecial Weather StatementLCHSaint Martin30 min
May 28, 2:47 PM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, Vermilion3 hr
May 28, 2:48 PM CDTSpecial Marine WarningLCH57 min
May 28, 2:56 PM CDTSpecial Weather StatementLCHVermilion34 min
May 28, 2:59 PM CDTSpecial Weather StatementLCHCalcasieu, Cameron46 min
May 28, 3:04 PM CDTSevere Thunderstorm WarningLCHLafayette, Vermilion41 min
May 28, 3:13 PM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Evangeline, Jefferson Davis, Saint Landry32 min
May 28, 3:21 PM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis, Lafayette, Vermilion54 min
May 28, 3:23 PM CDTSpecial Marine WarningLCH97 min
May 28, 3:41 PM CDTSpecial Weather StatementLCHCameron, Vermilion49 min
May 28, 3:46 PM CDTSpecial Weather StatementLCHLafayette, Saint Martin29 min
May 28, 3:50 PM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion29 min
May 28, 3:52 PM CDTSpecial Marine WarningLCH53 min
May 28, 4:04 PM CDTSevere Thunderstorm Warning Considerable damage threatLCHAcadia, Lafayette, Saint Landry, Saint Martin26 min
May 28, 4:56 PM CDTSpecial Marine WarningLCH17 min

Nearby

Flash Flood Warnings in Texas, 2024Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.